# SDR SWAA2022020733295

- Difficulty date: December 13, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 20,433 hours, 8,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR TO AFT BULKHEAD 'L' ANGLE HAS AREAS OF CORROSION / REMOVED CORROSION ON L ANGLE FWD CARGO AFT BULKHEAD AFTER EVALUATION L ANGEL IS FOUND TO BE OUT OF LIMITS. ORIGINAL 'T' WAS .080' MATERIAL REMOVED WAS .025'; REMAINING .055' IAW SRM 53-00-53-1A-2. REMOVED DAMAGED L ANGLE AND REPLACED WITH NEW IAW BOEING DWG 143A9481 REV:- A TAG # 410883.
